RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regul. Chaotic Dyn., 2012, том 17, выпуск 3-4, страницы 359–366 (Mi rcd407)  

On Phenomenon of Scattering on Resonances Associated with Discretisation of Systems with Fast Rotating Phase

Anatoly Neishtadtab, Tan Sua

a Dept. of Math. Sciences, Loughborough University, Loughborough, Leicestershire LE11 3TU, UK
b Space Research Institute (IKI), Profsoyuznaya ul. 84/32, Moscow 117997, Russia

Аннотация: Numerical integration of ODEs by standard numerical methods reduces continuous time problems to discrete time problems. Discrete time problems have intrinsic properties that are absent in continuous time problems. As a result, numerical solution of an ODE may demonstrate dynamical phenomena that are absent in the original ODE. We show that numerical integration of systems with one fast rotating phase leads to a situation of such kind: numerical solution demonstrates phenomenon of scattering on resonances that is absent in the original system.

Ключевые слова: systems with rotating phases, passage through a resonance, numerical integration, discretisation

DOI: https://doi.org/10.1134/S1560354712030100


Реферативные базы данных:

Тип публикации: Статья
MSC: 34F15, 34C29, 65D30
Поступила в редакцию: 16.03.2012
Принята в печать:04.04.2012
Язык публикации: английский

Образец цитирования: Anatoly Neishtadt, Tan Su, “On Phenomenon of Scattering on Resonances Associated with Discretisation of Systems with Fast Rotating Phase”, Regul. Chaotic Dyn., 17:3-4 (2012), 359–366

Цитирование в формате AMSBIB
\RBibitem{NeiSu12}
\by Anatoly Neishtadt, Tan Su
\paper On Phenomenon of Scattering on Resonances Associated with Discretisation of Systems with Fast Rotating Phase
\jour Regul. Chaotic Dyn.
\yr 2012
\vol 17
\issue 3-4
\pages 359--366
\mathnet{http://mi.mathnet.ru/rcd407}
\crossref{https://doi.org/10.1134/S1560354712030100}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2956228}
\zmath{https://zbmath.org/?q=an:1256.65072}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2012RCD....17..359N}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84865564828}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/rcd407
  • http://mi.mathnet.ru/rus/rcd/v17/i3/p359

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:19
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020